# SDR AALA202211235784

- Difficulty date: November 12, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N902AA
- Make and model: Airbus A321-231
- Aircraft serial: 7519
- Aircraft time: 16,573 hours, 6,504 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING ACCOMPLISHING E.O. 5520Y001 TWO FASTENER HOLES ON BR1 HINGE ARM WERE FOUND WITH CRACK DAMAGE. HOLES COULD NOT CLEAN UP WITHIN FIRST OVERSIZE LIMIT. ACCOMPLISHED INTERIM REPAIR PER EA 340510. REMOVED CRACKS WITH STEP REAMING THE HOLES IN THE HINGE ARM.
